Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pink coloured bleeding post periods, no burning, pain on urination. Causes?

hello, my question is i had my period at the regular time as always and lasted like always 3/4 days long that s my normal cycle but after my flow ended i have noticed and its been two weeks now going on three and I am still seeing blood , when I wipe its a pink color not normal clear or stain the yellow of my urine , also it does not hurt to pee or burn at all im just still bleeding what could be wrong??
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description, the possibilities are :
- Hormonal imbalance leading to continuous spotting.
-If there is any possibility of pregnancy, better to rule out miscarriage once.
-Local causes like cervical erosion etc.
So as you are having continuous spotting, better to consult gynecologist once and get examined.
If she suggests go for ultrasound and hormonal profile.
By this the possible cause for your problem can be identified and treated.
Take care.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor